JOURNAL BROWSE
Search
Advanced SearchSearch Tips
APPROXIMATE BI-HOMOMORPHISMS AND BI-DERIVATIONS IN C*-TERNARY ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
APPROXIMATE BI-HOMOMORPHISMS AND BI-DERIVATIONS IN C*-TERNARY ALGEBRAS
Bae, Jae-Hyeong; Park, Won-Gil;
  PDF(new window)
 Abstract
In this paper, we prove the generalized Hyers-Ulam stability of bi-homomorphisms in -ternary algebras and of bi-derivations on -ternary algebras for the following bi-additive functional equation f(x + y, z - w) + f(x - y, z + w) = 2f(x, z) - 2f(y, w). This is applied to investigate bi-isomorphisms between -ternary algebras.
 Keywords
bi-additive mapping;-ternary algebra;
 Language
English
 Cited by
1.
ON THE STABILITY OF BI-DERIVATIONS IN BANACH ALGEBRAS,;;

대한수학회보, 2011. vol.48. 5, pp.959-967 crossref(new window)
2.
GENERALIZED ULAM-HYERS STABILITY OF $C^{\star}$-TERNARY ALGEBRA 3-HOMOMORPHISMS FOR A FUNCTIONAL EQUATION,;;

충청수학회지, 2011. vol.24. 2, pp.147-162
3.
APPROXIMATE BI-HOMOMORPHISMS AND BI-DERIVATIONS IN C*-TERNARY ALGEBRAS: REVISITED,;;;;;

Korean Journal of Mathematics, 2013. vol.21. 2, pp.161-170 crossref(new window)
1.
APPROXIMATE BI-HOMOMORPHISMS AND BI-DERIVATIONS IN C*-TERNARY ALGEBRAS: REVISITED, Korean Journal of Mathematics, 2013, 21, 2, 161  crossref(new windwow)
2.
C *-Ternary 3-Homomorphisms on C *-Ternary Algebras, Results in Mathematics, 2014, 66, 1-2, 87  crossref(new windwow)
3.
On the Asymptoticity Aspect of Hyers-Ulam Stability of Quadratic Mappings, Journal of Inequalities and Applications, 2010, 2010, 1, 454875  crossref(new windwow)
4.
C∗-ternary 3-derivations on C∗-ternary algebras, Journal of Inequalities and Applications, 2013, 2013, 1, 124  crossref(new windwow)
5.
Stability of bi-θ-derivations on JB*-triples: Revisited, International Journal of Geometric Methods in Modern Physics, 2014, 11, 03, 1450015  crossref(new windwow)
6.
Comment to “Approximate bihomomorphisms and biderivations in 3-Lie algebras” [Int. J. Geom. Methods Mod. Phys. 10 (2013) 1220020], International Journal of Geometric Methods in Modern Physics, 2017, 14, 05, 1750079  crossref(new windwow)
7.
A fixed point method for perturbation of bimultipliers and Jordan bimultipliers in C∗-ternary algebras, Journal of Mathematical Physics, 2010, 51, 10, 103508  crossref(new windwow)
8.
Generalized ulam-hyers stability of C*-Ternary algebra n-Homomorphisms for a functional equation, Journal of Inequalities and Applications, 2011, 2011, 1, 30  crossref(new windwow)
 References
1.
V. Abramov, R. Kerner, and B. Le Roy, Hypersymmetry: a $Z_3$-graded generalization of supersymmetry, J. Math. Phys. 38 (1997), no. 3, 1650-1669. crossref(new window)

2.
M. Amyari and M. S. Moslehian, Approximate homomorphisms of ternary semigroups, Lett. Math. Phys. 77 (2006), no. 1, 1-9. crossref(new window)

3.
T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64–66. crossref(new window)

4.
J.-H. Bae, On the stability of 3-dimensional quadratic functional equation, Bull. Korean Math. Soc. 37 (2000), no. 3, 477–486.

5.
J.-H. Bae and K.-W. Jun, On the generalized Hyers-Ulam-Rassias stability of a quadratic functional equation, Bull. Korean Math. Soc. 38 (2001), no. 2, 325–336.

6.
J.-H. Bae and W.-G. Park, Generalized Jensen's functional equations and approximate algebra homomorphisms, Bull. Korean Math. Soc. 39 (2002), no. 3, 401–410. crossref(new window)

7.
J.-H. Bae and W.-G. Park, On the solution of a bi-Jensen functional equation and its stability, Bull. Korean Math. Soc. 43 (2006), no. 3, 499–507. crossref(new window)

8.
D. G. Bourgin, Classes of transformations and bordering transformations, Bull. Amer. Math. Soc. 57 (1951), 223–237. crossref(new window)

9.
A. Cayley, On the 34 concomitants of the ternary cubic, Amer. J. Math. 4 (1881), no. 1-4, 1–15. crossref(new window)

10.
Y. L. Daletskii and L. Takhtajan, Leibniz and Lie algebra structures for Nambu algebra, Lett. Math. Phys. 39 (1997), no. 2, 127–141. crossref(new window)

11.
Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), no. 3, 431–434. crossref(new window)

12.
P. Gavrut¸a, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431–436. crossref(new window)

13.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222–224. crossref(new window)

14.
K.-W. Jun, S.-M. Jung, and Y.-H. Lee, A generalization of the Hyers-Ulam-Rassias stability of a functional equation of Davison, J. Korean Math. Soc. 41 (2004), no. 3, 501–511. crossref(new window)

15.
M. Kapranov, I. M. Gelfand, and A. Zelevinskii, Discriminants, Resultants and Multidimensional Determinants, Birkhauser, Berlin, 1994.

16.
R. Kerner, The cubic chessboard: Geometry and physics, Classical Quantum Gravity 14 (1997), A203–A225.

17.
R. Kerner, Ternary algebraic structures and their applications in physics, Proc. BTLP, 23rd International Conference on Group Theoretical Methods in Physics, Dubna, Russia, 2000; http://arxiv.org/abs/math-ph/0011023v1.

18.
E. H. Lee, I.-S. Chang, and Y.-S. Jung, On stability of the functional equations having relation with a multiplicative derivation, Bull. Korean Math. Soc. 44 (2007), no. 1, 185–194. crossref(new window)

19.
Y.-H. Lee and K.-W. Jun, A note on the Hyers-Ulam-Rassias stability of Pexider equation, J. Korean Math. Soc. 37 (2000), no. 1, 111–124.

20.
Y. W. Lee, Stability of a generalized quadratic functional equation with Jensen type, Bull. Korean Math. Soc. 42 (2005), no. 1, 57–73. crossref(new window)

21.
T. Miura, S.-M. Jung, and S.-E. Takahasi, Hyers-Ulam-Rassias stability of the Banach space valued linear differential equations y' = ${\lambda}$y, J. Korean Math. Soc. 41 (2004), no. 6, 995–1005. crossref(new window)

22.
M. S. Moslehian, Almost derivations on $C^{\ast}$-ternary rings, Bull. Belg. Math. Soc. Simon Stevin 14 (2007), no. 1, 135–142.

23.
A. Najati, G. Z. Eskandani, and C. Park, Stability of homomorphisms and derivations in proper $JCQ^{\ast}$-triples associated to the pexiderized Cauchy type mapping, Bull. Korean Math. Soc. 46 (2009), no. 1, 45–60. crossref(new window)

24.
C. Park, Isomorphisms between $C^{\ast}$-ternary algebras, J. Math. Phys. 47 (2006), no. 10, 12 pp.

25.
C. Park and J. S. An, Isomorphisms in quasi-Banach algebras, Bull. Korean Math. Soc. 45 (2008), no. 1, 111–118. crossref(new window)

26.
C. Park and Th. M. Rassias, d-Isometric linear mappings in linear d-normed Banach modules, J. Korean Math. Soc. 45 (2008), no. 1, 249–271. crossref(new window)

27.
C.-G. Park and J. Hou, Homomorphisms between $C^{\ast}$-algebras associated with the Trif functional equation and linear derivations on $C^{\ast}$-algebras, J. Korean Math. Soc. 41 (2004), no. 3, 461–477. crossref(new window)

28.
C.-G. Park and W.-G. Park, On the stability of the Jensen's equation in a Hilbert module, Bull. Korean Math. Soc. 40 (2003), no. 1, 53–61. crossref(new window)

29.
K.-H. Park and Y.-S. Jung, Stability of a cubic functional equation on groups, Bull. Korean Math. Soc. 41 (2004), no. 2, 347–357. crossref(new window)

30.
W.-G. Park and J.-H. Bae, On the stability of involutive A-quadratic mappings, Bull. Korean Math. Soc. 43 (2006), no. 4, 737–745. crossref(new window)

31.
W.-G. Park and J.-H. Bae, Quadratic functional equations associated with Borel functions and module actions, Bull. Korean Math. Soc. 46 (2009), no. 3, 499–510. crossref(new window)

32.
W.-G. Park and J.-H. Bae, Quadratic functional equations associated with Borel functions and module actions, Bull. Korean Math. Soc. 46 (2009), no. 3, 499–510. crossref(new window)

33.
A. Prastaro, Geometry of PDEs and Mechanics, World Scientific Publishing Co., Inc., River Edge, NJ, 1996.

34.
J. M. Rassias and H.-M. Kim, Approximate homomorphisms and derivations between $C^{\ast}$-ternary algebras, J. Math. Phys. 49 (2008), no. 6, 10 pp.

35.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297–300. crossref(new window)

36.
Th. M. Rassias and P. ˇSemrl, On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc. 114 (1992), no. 4, 989-993. crossref(new window)

37.
J. Rho and H. J. Shin, Approximation of Cauchy additive mappings, Bull. Korean Math. Soc. 44 (2007), no. 4, 851–860. crossref(new window)

38.
S. M. Ulam, A Collection of the Mathematical Problems, Interscience Publ. New York, 1960.

39.
L. Vainerman and R. Kerner, On special classes of n-algebras, J. Math. Phys. 37 (1996), no. 5, 2553–2565. crossref(new window)

40.
H. Zettl, A characterization of ternary rings of operators, Adv. in Math. 48 (1983), no. 2, 117–143. crossref(new window)